BibTeX record: journals/moc/BovdiJK11

download as .bib file

@article{DBLP:journals/moc/BovdiJK11,
  author    = {V. A. Bovdi and
               Eric Jespers and
               Alexander Konovalov},
  title     = {Torsion units in integral group rings of Janko simple groups},
  journal   = {Math. Comput.},
  year      = {2011},
  volume    = {80},
  number    = {273},
  pages     = {593--615},
  url       = {http://dx.doi.org/10.1090/S0025-5718-2010-02376-2},
  doi       = {10.1090/S0025-5718-2010-02376-2},
  timestamp = {Tue, 21 Oct 2014 20:58:40 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/moc/BovdiJK11},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}